Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Table errata: “On the converse of Fermat’s theorem” (Amer. Math. Monthly 43 (1936), 347–354)
HTML articles powered by AMS MathViewer

by D. H. Lehmer PDF
Math. Comp. 25 (1971), 943 Request permission
    MTAC, v. 2, 1947, p. 279, MTE 102.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65A05, 10A25
  • Retrieve articles in all journals with MSC: 65A05, 10A25
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 943
  • MSC: Primary 65A05; Secondary 10A25
  • DOI:
  • MathSciNet review: 0400629